# SDR VQI2011F00029

- Difficulty date: October 31, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 262FF HAS CORROSION SPOTS NEAR R-2 DOOR ENTRANCE AND AROUND FWD GIRT BAR LATCH.  (REMOVED CORROSION, ACCOMPLISHED AUT THICKNESS.  FOUND OUT OF LIMITS, CORROSION LEVEL 2) REPLACED BY NEW PART FLOOR PANEL 262FF, PN D5367180500500 IAW A320, SRM 53-02-00.
